# SDR DALA2016061404594

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE BS 1095 SKIN CRACKED FROM FASTENER HOLE APPROXIMATELY .75" JUST ABOVE LONGERON 14R.  VERIFIED BY EDDY CURRENT.  REPAIRED RT FUSELAGE BS 1095 CRACKED SKIN FROM FASTENER HOLE JUST ABOVE LONGERON 14-R IAW ER/A 545684-14, REV. OR. ASSOCIATED ER/A 00-545684 ADDED FOR AC 9525.
